System of interacting particles with Markovian switching

Pogoruі, А. А. (2012) System of interacting particles with Markovian switching. Theory of Stochastic Processes, 18 (34). pp. 83-95.

[img]
Preview
Text
Download (299kB) | Preview

Abstract

Most of the published articles on random motions have been devoted to the study of the telegraph process or its generalizations that describe the random motion of a single particle in Rn in a Markov or semi-Markov medium. However, up to our best knowledge, there are no published papers dealing with the interaction of two or more particles which move according to the telegraph processes. In this paper, we construct the system of telegraph processes with interactions, which can be interpreted as a model of ideal gas. In this model, we investigate the free path times of a family of particles, before they are collided with any other particle. We also study the distribution of particles, which is described by telegraph processes with hard collisions and re ecting boundaries, and investigate its limiting properties.

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 24 Oct 2014 09:48
Last Modified: 15 Aug 2015 09:16
URI: http://eprints.zu.edu.ua/id/eprint/13316

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics